Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures, - Archive ouverte HAL Access content directly
Journal Articles Results in mathematics = Resultate der Mathematik Year : 2013

Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,

Abstract

We prove upper bounds for the first eigenvalue of the Laplacian of hypersurfaces of Euclidean space involving anisotropic mean curvatures. Then, we study the equality case and its stability.
Fichier principal
Vignette du fichier
anisotropic-eigenvalues2013-03-22.pdf (311.13 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00827340 , version 1 (29-05-2013)

Identifiers

  • HAL Id : hal-00827340 , version 1

Cite

Julien Roth. Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,. Results in mathematics = Resultate der Mathematik, 2013, 63 (3-4), pp.383-403. ⟨hal-00827340⟩
58 View
218 Download

Share

Gmail Facebook Twitter LinkedIn More